Strong convergence of the empirical distribution of eigenvalues of large dimensional random matrices

Silverstein, Jack W. . Journal of Multivariate Analysis 1995. 55 :331-339

Locate this article in:

Bibtex

@article{CIS-127198,
  Author = {Silverstein, Jack W.},
  Title = {Strong convergence of the empirical distribution of eigenvalues of large dimensional random matrices},
  Journal = {Journal of Multivariate Analysis},
  Volume = {55},
  Year = {1995},
  Pages = {331--339},
  Keywords = {}
}

Similar articles